You are not currently logged in.
Access JSTOR through your library or other institution:
Returns to Scale and Economies of Scale: Further Observations
Gregory M. Gelles and Douglas W. Mitchell
The Journal of Economic Education
Vol. 27, No. 3 (Summer, 1996), pp. 259-261
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/1183297
Page Count: 3
Preview not available
Despite discussions about the relationship between returns to scale and economies of scale under assumptions of constant and nonconstant input prices, mistakes continue to be made in textbooks on these issues. This article demonstrates the pointwise relation between returns to scale and economies of scale, with an adaption to a calculus-based intermediate microeconomics class.
The Journal of Economic Education © 1996 Taylor & Francis, Ltd.